I’ve actually never posted in this forum before but I need some specific advice. I didn’t know much about kava when I started and I immediately fell in love with kava. I’ve been using mironized for a year know and my dosage has gone up considerable. I’m currently taking 1-2 table spoons every 3-5 hours. At first I got really dry hands and fe and didn’t relate the two.. now my whole body is dry and flakey and itchy. My hands will crack and bleed. Every time I try to stop using or cut back my dosage my body goes through with drawls. I get restless, can’t sleep, have chills, and sweats, and aches. I know some of it it mental but there is a physical withdrawal I’m experiencing. Have I been taking too much? The wrong kind? I have been using Kalm with kava micronized and haven’t tried a different kind. I don’t want to top but I have to because of my skin issues. But the withdrawals also suck. Every single time I go a day or two without it it happens. Also something to add, I was addicted to opiates for a few years but it’s been 9 years since I’ve used any opiate and I don’t take any medications. I rarely drink alcohol maybe once every 3 months sometimes longer. Any advice would be so appreciated. Thank you!